Alert archive / Alaska / High Wind Warnings in 2009
High Wind Warning 33, NWS Anchorage, AK
NWS Anchorage, AK issued this high wind warning at Nov 28, 2009, 7:53 PM AKST. It took effect at Nov 29, 2009, 1:00 AM AKST. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2009, 7:53 PM AKST (04:53 UTC)
- In effect from
- Nov 29, 2009, 1:00 AM AKST
- Expired
- Nov 30, 2009, 5:00 AM AKST
- In force
- 28 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK72 PAFC 290453 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 753 PM AKST SAT NOV 28 2009 AKZ191-291800- /X.NEW.PAFC.HW.W.0033.091129T1000Z-091130T0900Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 753 PM AKST SAT NOV 28 2009 ...HIGH WIND WARNING IN EFFECT FROM 1 AM SUNDAY TO MIDNIGHT AKST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM SUNDAY TO MIDNIGHT AKST SUNDAY NIGHT. A VERY STRONG STORM IS TRACKING JUST EAST OF SHEMYA INTO THE SOUTHERN BERING TONIGHT. AS THE LOW MOVES INTO THE BERING LATER TONIGHT NORTHWEST WINDS ON THE BACK SIDE OF THE SYSTEM WILL RAPIDLY INCREASE TO DANGEROUS LEVELS. EXPECT NORTHWEST WINDS 50 TO 60 MPH WITH GUSTS TO 75 MPH TO DEVELOP WEST OF KISKA AFTER MIDNIGHT AND THEN BECOME MORE WESTERLY SUNDAY WHILE SPREADING EASTWARD ACROSS THE WESTERN ALEUTIANS. WINDS WILL GRADUALLY DIMINISH SUNDAY NIGHT AS THE LOW TRACKS OFF TO THE SOUTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ187-291800- /X.EXB.PAFC.HW.A.0017.091129T2100Z-091130T0900Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 753 PM AKST SAT NOV 28 2009 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING WEST OF ATKA... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A VERY STRONG STORM WILL TRACK ACROSS THE WESTERN ALEUTIANS TONIGHT AND INTO THE SOUTHERN BERING SUNDAY. SOUTH WINDS OF 45 TO 65 MPH CAN BE EXPECTED AS A FRONT MOVES THROUGH TONIGHT. WINDS WILL THEN DIMINISH BEHIND THE FRONT SUNDAY MORNING. HOWEVER...EVEN STRONGER WINDS MAY DEVELOP ON THE SOUTH SIDE OF THE LOW SUNDAY AFTERNOON. WEST WINDS WILL INCREASE TO 45 TO 65 MPH BY SUNDAY AFTERNOON WITH GUSTS UP TO 75 MPH POSSIBLE WEST OF ATKA. WINDS WILL THEN DIMINISH SUNDAY NIGHT AS THE LOW TRACKS SOUTHEASTWARD AND PUSHED THE STRONGEST WINDS TO THE SOUTH OF THE ALEUTIANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. && $$ AKZ185-291800- /X.CON.PAFC.HW.A.0017.091129T1800Z-091130T0100Z/ EASTERN ALEUTIANS- INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI 753 PM AKST SAT NOV 28 2009 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A STRONG WEATHER FRONT WILL APPROACH THE EASTERN ALEUTIANS SUNDAY INCREASING SOUTHEAST WIND TO 40 TO 60 MPH WITH POSSIBLE GUSTS TO 75 MPH. WINDS SHOULD DIMINISH TO WEST 35 TO 45 MPH WITH GUSTS TO 60 MPH SUNDAY NIGHT AS THE FRONT PASSES TO THE EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. && $$
5 follow-up statements
000 WWAK72 PAFC 291410 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 510 AM AKST SUN NOV 29 2009 AKZ185-300300- /X.UPG.PAFC.HW.A.0017.091129T1800Z-091130T0100Z/ /X.EXB.PAFC.HW.W.0033.091129T1800Z-091130T0300Z/ EASTERN ALEUTIANS- INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI 510 AM AKST SUN NOV 29 2009 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM AKST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM AKST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG WEATHER FRONT WILL BRING DANGEROUS WINDS TO THE EASTERN ALEUTIANS THIS MORNING AND AFTERNOON. SOUTHEAST WIND WILL INCREASE TO 50 TO 65 MPH THIS MORNING WITH GUSTS TO 80 MPH MAINLY WEST OF DUTCH HARBOR. GUSTS WILL END BY LATE AFTERNOON. AS THE FRONT MOVES PAST THE AREA WINDS SHOULD DIMINISH TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ187-300315- /X.UPG.PAFC.HW.A.0017.091129T2100Z-091130T0900Z/ /X.EXB.PAFC.HW.W.0033.091129T2100Z-091130T0900Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 510 AM AKST SUN NOV 29 2009 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT AKST TONIGHT... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT AKST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE CENTER MOVING ACROSS THE BERING WILL BRING DANGEROUS WINDS TO THE CENTRAL ALEUTIANS TODAY AND TONIGHT. WEST WIND WILL INCREASE TO 45 TO 60 MPH WITH GUSTS TO 80 MPH BY AFTERNOON. GUSTS WILL CONTINUE THROUGH THE EVENING BEFORE DIMINISHING BY MIDNIGHT. AS THE LOW SLOWLY MOVES ACROSS THE BERING WEST WIND 45 TO 60 MPH WILL PERSIST THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ191-300315- /X.CON.PAFC.HW.W.0033.000000T0000Z-091130T0900Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 510 AM AKST SUN NOV 29 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST TONIGHT. A STRONG LOW PRESSURE CENTER MOVING SLOWLY ACROSS THE BERING WILL KEEP DANGEROUS WINDS ACROSS THE WESTERN ALEUTIANS THROUGH LATE THIS EVENING. WEST WIND 50 TO 65 MPH WITH GUSTS TO 85 MPH WILL CONTINUE UNTIL GUSTS DIMINISH BY MIDNIGHT. AS THE LOW SLOWLY MOVES ACROSS THE BERING...WEST WIND 45 TO 60 MPH WILL PERSIST THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
000 WWAK72 PAFC 292032 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1132 AM AKST SUN NOV 29 2009 AKZ185-292145- /X.CAN.PAFC.HW.W.0033.000000T0000Z-091130T0300Z/ EASTERN ALEUTIANS- INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI 1132 AM AKST SUN NOV 29 2009 ...HIGH WIND WARNING HAS BEEN CHANGED TO A BLIZZARD WARNING IN EFFECT UNTIL 4 PM AKST THIS AFTERNOON ... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CHANGED THE HIGH WIND WARNING TO A BLIZZARD WARNING IN EFFECT UNTIL 4 PM AKST THIS AFTERNOON. SOUTHEAST WINDS 50 TO 65 MPH WITH OCCASIONAL GUSTS TO 80 MPH COMBINED WITH BLOWING SNOW WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS THROUGH THE MIDDLE OF THE AFTERNOON TODAY. WINDS WILL THE BECOME SOUTHWEST AND BOTH WIND SPEED AND PRECIPITATION WILL DECREASE. $$ AKZ187-300200- /X.CON.PAFC.HW.W.0033.091129T2100Z-091130T0900Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 1132 AM AKST SUN NOV 29 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST TONIGHT. A STRONG LOW PRESSURE CENTER MOVING ACROSS THE BERING WILL BRING DANGEROUS WINDS TO THE CENTRAL ALEUTIANS TODAY AND TONIGHT. WEST WIND WILL INCREASE TO 45 TO 60 MPH WITH GUSTS TO 80 MPH BY AFTERNOON. GUSTS WILL CONTINUE THROUGH THE EVENING BEFORE DIMINISHING BY MIDNIGHT. AS THE LOW SLOWLY MOVES ACROSS THE BERING WEST WIND 45 TO 60 MPH WILL PERSIST THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ191-300200- /X.CON.PAFC.HW.W.0033.000000T0000Z-091130T0900Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 1132 AM AKST SUN NOV 29 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST TONIGHT. A STRONG LOW PRESSURE CENTER MOVING SLOWLY ACROSS THE BERING WILL KEEP DANGEROUS WINDS ACROSS THE WESTERN ALEUTIANS THROUGH LATE THIS EVENING. WEST WIND 50 TO 65 MPH WITH GUSTS TO 85 MPH WILL CONTINUE UNTIL GUSTS DIMINISH BY MIDNIGHT. AS THE LOW SLOWLY MOVES ACROSS THE BERING...WEST WIND 45 TO 60 MPH WILL PERSIST THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
000 WWAK72 PAFC 300107 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 407 PM AKST SUN NOV 29 2009 AKZ187-300900- /X.CON.PAFC.HW.W.0033.000000T0000Z-091130T0900Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 407 PM AKST SUN NOV 29 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST TONIGHT. A STRONG LOW PRESSURE CENTER MOVING ACROSS THE BERING WILL CONTINUE TO BRING DANGEROUS WINDS TO THE CENTRAL ALEUTIANS THIS EVENING. WEST WIND 50 TO 65 MPH WITH GUSTS TO 80 MPH WILL DIMINISH TO 45 TO 60 MPH BY MIDNIGHT. AS THE LOW SLOWLY MOVES ACROSS THE BERING STRONG WEST WINDS WILL CONTINUE THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ191-300900- /X.CON.PAFC.HW.W.0033.000000T0000Z-091130T0900Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 407 PM AKST SUN NOV 29 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST TONIGHT. A STRONG LOW PRESSURE CENTER MOVING ACROSS THE BERING WILL CONTINUE TO BRING DANGEROUS WINDS TO THE WESTERN ALEUTIANS THIS EVENING. WEST WIND 55 TO 65 MPH WITH GUSTS TO 80 MPH WILL DIMINISH TO 45 TO 60 MPH BY MIDNIGHT. AS THE LOW SLOWLY MOVES ACROSS THE BERING STRONG WEST WINDS WILL CONTINUE THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
000 WWAK72 PAFC 300859 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1159 PM AKST SUN NOV 29 2009 AKZ187-301000- /X.CAN.PAFC.HW.W.0033.000000T0000Z-091130T0900Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 1159 PM AKST SUN NOV 29 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE SUBSIDED TO BELOW WARNING CRITERIA...THUS THE HIGH WIND WARNING HAS BEEN CANCELLED. HOWEVER...GUSTS TO 65 MPH WILL PERSIST THROUGH MONDAY. $$ AKZ191-301400- /X.EXT.PAFC.HW.W.0033.000000T0000Z-091130T1400Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 1159 PM AKST SUN NOV 29 2009 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM AKST MONDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 AM AKST MONDAY. A STRONG LOW PRESSURE CENTER MOVING ACROSS THE BERING WILL CONTINUE TO BRING DANGEROUS WINDS TO THE WESTERN ALEUTIANS TONIGHT. WEST WIND 55 TO 65 MPH WITH GUSTS TO 75 MPH WILL CONTINUE THROUGH THE NIGHT...THEN SLOWLY DIMINISH TO AROUND 60 MPH DURING THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
000 WWAK72 PAFC 301403 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 503 AM AKST MON NOV 30 2009 AKZ191-301515- /X.EXP.PAFC.HW.W.0033.000000T0000Z-091130T1400Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 503 AM AKST MON NOV 30 2009 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. NORTHWEST WINDS HAVE SUBSIDED SLIGHTLY TO 50 TO 65 MPH...WHICH IS NOW BELOW WARNING CRITERIA...THUS THE HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this high wind warning went out at Nov 28, 3:45 PM AKST, 4 hours 8 minutes earlier.
Area forecast discussion, Nov 28, 3:45 PM AKST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
345 PM AKST SAT NOV 28 2009
.MODEL DISCUSSION...
MODELS ARE IN GOOD AGREEMENT AND APPEAR TO BE CONSISTENT WITH
PREVIOUS RUN.
.ANALYSIS AND UPPER LEVELS...
UPPER LEVEL...THE UPPER TROUGH ACROSS EASTERN RUSSIA AND WESTERN
ALASKA LINKS UP WITH AN UPPER LOW OVER THE GULF OF ALASKA. AN UPPER
RIDGE OVER THE CENTRAL BERING CONTINUES TO MOVE EAST.
AT SURFACE...A STRONG LOW OVER THE SOUTHERN GULF OF ALASKA CONTINUES
TO MOVE NORTHEAST. ANOTHER STRONG STORM SOUTHWEST OF ATTU IS MOVING
TOWARD THE BERING SEA.
.SHORT TERM FORECAST...
.SOUTH-CENTRAL ALASKA AND THE GULF...THE GULF STORM WILL MOVE ONSHORE
JUST WEST OF YAKUTAT SUNDAY MORNING AND INTO THE YUKON TERRITORY
SUNDAY EVENING. STRONG WINDS ALONG THE CENTRAL GULF COAST AND PRINCE
WILLIAM SOUND WILL DIMINISH TONIGHT. STRONG NORTHWEST WINDS WILL
DEVELOP OVER KODIAK ISLAND AND THE LOWER COOK INLET TONIGHT AND
SUNDAY MORNING THEN WILL DIMINISH SUNDAY NIGHT. RAIN AND SNOW ALONG
THE CENTRAL GULF COAST AND KODIAK ISLAND WILL END FROM THE WEST
TONIGHT. A SECONDARY LOW WILL DEVELOP OVER PRINCE WILLIAM SOUND
SUNDAY THEN DISSIPATE SUNDAY NIGHT. SCATTERED SNOW SHOWERS WILL
PERSIST AROUND THE SOUND THROUGH EARLY MONDAY MORNING.
SOUTHWEST ALASKA...THE RIDGE OVER THE CENTRAL BERING SEA WILL MOVE
INTO SOUTHWEST ALASKA SUNDAY. NORTH WINDS WILL GRADUALLY DIMINISH
THROUGH SUNDAY MORNING. THE WEATHER FRONT ASSOCIATED WITH THE STORM
MOVING INTO THE BERING WILL MOVE THROUGH THE ALASKA PENINSULA SUNDAY
NIGHT AND INTO THE SOUTHWEST INTERIOR MONDAY. AREAS OF GALE FORCE
WINDS WITH STORM FORCE GUST WILL BE FOUND AHEAD OF THE FRONT UNTIL IT
MOVES INLAND MONDAY.
BERING SEA AND ALEUTIANS...A 977 MB LOW JUST SOUTHWEST OF THE
WESTERN ALEUTIANS WILL DEEPEN TO 955 MB OVER THE SOUTH-CENTRAL BERING
SUNDAY EVENING THEN WEAKEN TO 964 MB OVER THE EASTERN ALEUTIANS
MONDAY EVENING. VERY STRONG WINDS WILL DEVELOP AROUND THE CENTER
THROUGH SUNDAY NIGHT.
.LONG TERM FORECAST...
THE LOW OVER THE EASTERN ALEUTIANS MONDAY NIGHT WILL DRIFT INTO
BRISTOL BAY TUESDAY NIGHT.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND WATCH 185.
BLIZZARD WARNING 195.
MARINE...HURRICANE FORCE WIND WARNING...172 175 176 179.
STORM WARNING...150 155 160 165 170 171 185.
GALE WARNING...120 130 132 138 180.
HEAVY FREEZING SPRAY WARNING...130 138 140 160 180 185.
FIRE WEATHER...NONE.
NM NOV 09The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 4:00 PM AKST | Gale Warning | AFC | 24 hr | |
| Nov 28, 4:00 PM AKST | Gale Warning | AFC | 48 hr | |
| Nov 28, 4:00 PM AKST | Hurricane Force Wind Warning | AFC | 36 hr | |
| Nov 28, 4:00 PM AKST | Hurricane Force Wind Warning | AFC | 36 hr | |
| Nov 28, 4:00 PM AKST | Small Craft Advisory | AFC | 12 hr | |
| Nov 28, 4:00 PM AKST | Storm Warning | AFC | 48 hr | |
| Nov 28, 4:00 PM AKST | Heavy Freezing Spray Warning | AFC | 24 hr | |
| Nov 28, 4:08 PM AKST | Blizzard Warning | AFC | 55 hr | |
| Nov 28, 8:15 PM AKST | Storm Warning | AFC | 8 hr | |
| Nov 29, 4:00 AM AKST | Gale Warning | AFC | 36 hr | |
| Nov 29, 4:00 AM AKST | Hurricane Force Wind Warning | AFC | 19 hr | |
| Nov 29, 4:00 AM AKST | Storm Warning | AFC | 48 hr | |
| Nov 29, 4:00 AM AKST | Storm Warning | AFC | 12 hr | |
| Nov 29, 4:00 AM AKST | Storm Warning | AFC | 3 days | |
| Nov 29, 4:00 AM AKST | Heavy Freezing Spray Warning | AFC | 12 hr | |
| Nov 29, 5:36 AM AKST | High Wind Watch | AFC | 23 hr |
Nearby
High Wind Warnings in Alaska, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.